Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Examples of surfaces which are Ulrich-wild


Author: Gianfranco Casnati
Journal: Proc. Amer. Math. Soc. 148 (2020), 5029-5043
MSC (2010): Primary 14J60
DOI: https://doi.org/10.1090/proc/14414
Published electronically: September 24, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give examples of surfaces which are Ulrich-wild, i.e., that support families of dimension $ p$ of pairwise non-isomorphic, indecomposable, Ulrich bundles for arbitrarily large $ p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14J60

Retrieve articles in all journals with MSC (2010): 14J60


Additional Information

Gianfranco Casnati
Affiliation: Dipartimento di Scienze Matematiche, Politecnico di Torino, Corso Duca degli Abruzzi 24, 10129 Torino, Italy
MR Author ID: 313798
Email: gianfranco.casnati@polito.it

DOI: https://doi.org/10.1090/proc/14414
Keywords: Vector bundle, Ulrich bundle, Ulrich--wild, surfaces of low degree
Received by editor(s): September 15, 2017
Received by editor(s) in revised form: November 29, 2017, March 31, 2018, and July 23, 2018
Published electronically: September 24, 2020
Additional Notes: The author is a member of GNSAGA group of INdAM and was supported by the framework of PRIN 2015 ‘Geometry of Algebraic Varieties’, cofinanced by MIUR
Communicated by: Jerzy Weyman
Article copyright: © Copyright 2020 American Mathematical Society